# SDR CALA0001707

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORTS CORRODED AT FS 146 - 200, LBL 44 AND AT FS 200, LBL 55.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-2, 51-10-4, 51-30-05, AND 51-30-08.
